The significant interaction is that the medication combination can have additive effects causing more sleepiness and increased CNS depression. In some cases people have a very difficult time functioning because they are so tired. Those side effects would occur almost immediately so if you are tolerating the medication now that should not be an issue.
Also if you have a personal or family history of Diabetes or other major metabolic problems then there is an increased risk (although it is rare) for developing diabetes, even more uncommon potential problems are neuroleptic malignant syndrome or serotonin syndrome. Using both Seroquel and Cymbalta do increase these risks however the majority of the risk comes from Seroquel. Seroquel can also cause tardive dyskinesia, a serious movement disorder that typically lasts for years (and often for life). However most people, especially those with bipolar or a psychotic disorder don't have any of these rare reactions.
Overall the medications are not strange at all. Granted it is a very sedating combination and that is the primary thing you need to be aware of.
It may also be worth talking with your doctor if you find you are tired a lot or you are having other side effects.
As for addiction you do take two controlled substances, Klonopin and Ativan. However neither drug is significantly addictive. Benzodiazepines, the class of drugs Klonopin and Ativan are in,
have been shown to have a moderate abuse liability in animal and human testing. It is important to avoid increasing the dose of either drug, especially the Klonopin since you take it every day. As long as you do not start dose escalation (taking more without doctor approval) addiction is rare. In fact 80-90% of benzodiazepine addicts have a separate active addiction to something like heroin, alcohol, or cocaine and they use the benzodiazepines to augment other drugs or help them "come down" of off stimulants.AnswerIIII:
Yes, you need to be careful with Alcohol for sure. I would then susspect addictions too. I am on Seroquel and have had a bad reaction with Alcohol.My doctor always says to me,"One should never drink alcohol with Seroquel. The Pharmacist,tells me it is not advisable and is dangerous.
The pharmacist said though, if you should try Alcohol, drink very little at first and see how you react. So I did try it. For me it makes me tense instead of relaxed.It makes me feel like I have taken more Seroquel. On the very first beer, I felt increase in muscle spasms of my tongue and back. My heart raced 5 hrs later and I felt like dying. I try'd a sip of a stronger cocktail once with Vodka and emiediately had one of the worst headaches you could imagine.
I have also researched and found interactions with grapefruit juice and Seroquel. Drugs that sedate you will make you way more sedated. You should check even over the counter meds and prescriptions with your pharmacist. Even some cold remidies may cause a problem.
Remember everyone is different. I had a reaction with Seroquel and Celexa.
I think a little Ativan should be fine, but be careful when driving and other tasks with needed mental and motor functions.
Taking cymbalta and seroquel along with drinking approximately 4 to 5 beers a day harmful
i need answer
Aspirin and Seroquel have no serious documented interactions, so you should be safe taking them together.
I have been on Cymbalta (90mg) for a few years and have had severe problems with insomnia. The Ambien that my doctor prescribed me wasn't working, even if I took the highest dosage available. So, she prescribed 25mg Seroquel to help me sleep. It worked, but then I started having what they call Restless Leg Syndrome. I'm not sure if that was caused by the Seroquel alone or the mixture of Cymbalta and Seroquel. Needless to say, I quit taking the Seroquel and my RLS symptoms disappeared. As far as I know, the two can be taken together since my doctor specifically prescribed them both to me.
AnswerSomeone is really looking for a trip to the Psyche ward with a possible ending at the morgue. Take what is prescribed for you, the possible side effects and negative interactions have been taken into consideration by your physician.Adderall helps my Cymbalta, leave that other stuff alone.
I don't know how safe it is, but I have been taking Xanax, Seroquel and Cymbalta (or Effexor XR before the Cymbalta) for about 1 1/2 years now. I take them together at night to sleep and it works well.
Yes, a person can take the otc drug ibuprofen with the prescribed drug Seroquel. They are not known to have any adverse interactions or side effects.
You can check all known interactions of drugs yourself with the website http://www.drugs.com/drug_interactions.php. Simply type in the drugs you wish to find and select the correct drug from the dropdown menu. All known interactions will then appear. ---- Interactions searched: * phentermine * Seroquel (quetiapine) ---- 0 Interaction found: * No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist. ----
I take Seroquel and Klonopin together. My Psychiatrist prescribed the Seroquel for sleep, and he prescribed the Klonopin for anxiety / panic. Taken together, it can be a bit more sedating, but there are no risks as far as interactions go. I would be careful with drinking too much alcohol while on both Klonopin and Seroquel, however.
You can check all known interactions of drugs yourself with the website http://www.drugs.com/drug_interactions.php. Simply type in the drugs you wish to find and select the correct drug from the dropdown menu. All known interactions will then appear. ---- Interactions searched: * Seroquel (quetiapine) * Sudafed (pseudoephedrine) ---- 0 Interaction found: * No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist. ----
According to drugs.com, this combination can have a fatal interaction, possibly even resulting in sudden death. See: http://www.drugs.com/drug-interactions/haldol-with-seroquel-1230-729-1979-1274.html
You must be trying to do something hardcore to your system. I only take 300mg Seroquel and after an hour of taking the dose, I'm half asleep. Please be careful. Additionally, I was taking 60mg then down to 30 mg of Cymbalta and it was pushing through my mania from the BiPolar (which you clearly must have given the meds you are on). If you are still experiencing episodes of mania...talk with your doctors about weaning you off the Cymbalta. It helped me tremendously!! Good luck.